# SDR DALA2023051103718

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 CORROSION WAS FOUND ON THE LWR EDGE OF FR20 BULKHEAD BETWEEN LWR STRGR AND Y=520, RHS. CORRECTIVE ACTION: COMPLIED WITH ERA 608253-14. (2760920)
